RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golovach, P A

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:605
Abstract pages:1724
Full texts:654
E-mail:

http://www.mathnet.ru/eng/person28076
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240343

Publications in Math-Net.Ru
2002
1. P. A. Golovach, “Systems of pair of $q$-distant representatives and graph colorings”, Zap. Nauchn. Sem. POMI, 293 (2002),  5–25  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:3 (2005), 1141–1151
2000
2. P. A. Golovach, N. N. Petrov, F. V. Fomin, “Search in graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  39–54  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S90–S103
1998
3. P. A. Golovach, F. V. Fomin, “The total vertex separation number and the profile of graphs”, Diskr. Mat., 10:1 (1998),  87–94  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:1 (1998), 73–80
1997
4. P. A. Golovach, “The total vertex separation number of a graph”, Diskr. Mat., 9:4 (1997),  86–91  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:6 (1997), 631–636
1995
5. P. A. Golovach, “The cutwidth and value of the vertex separation of hypergraphs and their König representations”, Diskr. Mat., 7:2 (1995),  88–94  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:3 (1995), 243–248
1993
6. P. A. Golovach, “The cut width of a graph and the value of a vertex separation of an edge graph”, Diskr. Mat., 5:3 (1993),  76–80  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:5 (1993), 517–521
1992
7. P. A. Golovach, “Minimal trees with a given vertex-search number”, Diskr. Mat., 4:2 (1992),  52–60  mathnet  mathscinet  zmath
1989
8. P. A. Golovach, “A topological invariant in pursuit problems”, Differ. Uravn., 25:6 (1989),  923–929  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 657–661

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019